RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 3  


Theorem on the “universality” of the Riemann zeta-function
S. M. Voronin
475
Cohomological dimension of some Galois groups
L. V. Kuz'min
487
Irreducible representations of infinite-dimensional Lie algebras of types $\mathbf S$ and $\mathbf H$
A. N. Rudakov
496
The embedding problem with given localizations
V. V. Ishkhanov
512
Automorphisms of affine surfaces. I
M. Kh. Gizatullin, V. I. Danilov
523
Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group
V. L. Popov
566
Smooth knots in a manifold of homotopy type $K(\pi,1)$
S. G. Smirnov
610
Spectral properties of modular operators and the asymptotic ratio set
V. Ya. Golodets
635
Interpolation by means of special classes of entire functions and related expansions in series of exponentials
B. Ya. Levin, Yu. I. Lyubarskii
657
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019